# SDR CALA9900428

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 ENGINE PYLON OUTBOARD AFT SPAR CHORD.  A DOUBLER WAS INSTALLED IAW SRM 51-70-12.
